# SDR CALA9800972

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN INTERIOR WEB CRACKED AT FS 617, RBL 50 TO 55.  THE CUSP WEB WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 2, 51-10-4, 51-10-3, AND 53-01, FIGURE 9.
